# SDR GAIA00637

- Difficulty date: October 6, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N264US
- Make and model: Boeing 727251
- Aircraft serial: 19983
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING ROUTINE MAINTENANCE CHECK, A GOUGE WAS DISCOVERED AT THE AFT CARGO DOOR FRAME, BS 990.  CORRECTIVE ACTION: ACCOMPLISHED TWO EACH BLEND OUTS AT BS990, AFT CUT OUT SHIN IAW AVITAS ENGINEERING REPAIR ORDER FASI_001RO-2, ISSUED 8110-3 OCTOBER 2, 2000. THE AIRCRAFT WAS RETURNED TO SERVICE.
